# SDR CALA2025052805039

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 46,362 hours, 16,377 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HT2
- Part serial: 336884
- Condition: Faulted
- Location: Zone 100
- Part time: 26,695 hours, 9,719 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT PITOT LIGHT ON REQUESTING DEFERRAL 3005A MEL 3005A OM ADVISED VISIBLE MOISTURE IS ISSUE RESET CAPTAIN PITOT HEATERS, PROBE AND INDICATION BREAKERS. NO HELP. TURNING CAPTAIN SIDE SWITCH ON POPS CAPT PITOT HEATER BREAKER C1 ON P18-3. TEMP INSTALLED NEW WINDOW/PITOT HEAT MODULE. NO HELP, REINSTALLED ORIGINAL MODULE. REF FIM 30-31 TASK 802. REMOVED AND REPLACED CAPT SIDE PITOT PROBE. OPS CHECK OF HEATER NORMAL AND LEAK TEST PASS, NO CAPT PITOT LIGHT ON. REF AMM 34-11-01-400-801. REF LP 4968591 FOR APPLICATION OF SEALANT DIP.  VISUALLY INSPECT CONNECTION AND SYSTEM PRESSURE INTEGRITY (LEAK CHECK) OF CAPT'S PITOT PROBE ONLY PER GMM 09-10-05.
